Published on

Stimulants and Nausea

"Could my medication be causing my nausea and fatigue?"

by Larry Silver, M.D.

I don't have enough information to give you a definite yes or no. I suggest that you stop taking the medication for a week. If the midday nausea stops, it might have been caused by your medication, so talk to your doctor about trying a different one. If it does not go away, your doctor needs to explore other causes.

Copyright © 1998 - 2015 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service ( and
Privacy Policy (
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at
New Hope Media, 108 West 39th Street, Suite 805, New York, NY 10018 .

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Stimulants and Nausea